Laboratoire d'informatique de l'École polytechnique

Marie Albenque

Contact information

Email albenque lix.polytechnique.fr
Web page http://www.lix.polytechnique.fr/Labo/Marie.Albenque
Phone 02 08 75 77 10

Présentation

Marie Albenque est chargée de recherche CNRS affectée dans l'équipe Combi du LIX. Ses thématiques de recherche sont principalement la combinatoire énumérative et bijective, et l'analyse probabiliste des structures discrètes.

Bibliography

[1] M. Albenque and K. Knauer, Convexity in partial cubes: The hull number, Discrete Mathematics, vol. 339, no. 2, pp. 866–876, 2016 [Online]. Available: https://doi.org/10.1016/j.disc.2015.10.032

[2] M. Albenque and D. Poulalhon, A generic method for bijections between blossoming trees and planar maps, Electr. J. Comb., vol. 22, no. 2, p. P2.38, 2015 [Online]. Available: http://www.combinatorics.org/ojs/index.php/eljc/article/view/v22i2p38

[3] M. Albenque, Éric Fusy, and D. Poulalhon, On symmetric quadrangulations and triangulations, Eur. J. Comb., vol. 35, pp. 13–31, 2014 [Online]. Available: https://doi.org/10.1016/j.ejc.2013.06.031

[4] M. Albenque and K. B. Knauer, Convexity in partial cubes: The hull number, in LATIN 2014: Theoretical informatics - 11th latin american symposium, montevideo, uruguay, march 31 - april 4, 2014. proceedings, 2014, vol. 8392, pp. 421–432 [Online]. Available: https://doi.org/10.1007/978-3-642-54423-1_37

[5] M. Albenque and K. B. Knauer, Convexity in partial cubes: The hull number, CoRR, vol. abs/1309.5724, 2013 [Online]. Available: http://arxiv.org/abs/1309.5724

[6] M. Albenque and L. Gerin, On the algebraic numbers computable by some generalized ehrenfest urns, Discrete Mathematics & Theoretical Computer Science, vol. 14, no. 2, pp. 271–284, 2012 [Online]. Available: http://dmtcs.episciences.org/565

[7] M. Albenque, Éric Fusy, and D. Poulalhon, On symmetric quadrangulations, Electronic Notes in Discrete Mathematics, vol. 38, pp. 17–24, 2011 [Online]. Available: https://doi.org/10.1016/j.endm.2011.09.004

[8] M. Albenque and L. Gerin, On the algebraic numbers computable by some generalized ehrenfest urns, CoRR, vol. abs/1104.5643, 2011 [Online]. Available: http://arxiv.org/abs/1104.5643

[9] M. Albenque, Bijective combinatorics of positive braids, Electronic Notes in Discrete Mathematics, vol. 29, pp. 225–229, 2007 [Online]. Available: https://doi.org/10.1016/j.endm.2007.07.038